Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ry-ry

Accuane And Scarring

Recommended Posts

Im about 4 1/2 months into accuatane and ive been clear for like 3 weeks...... so im happy with that progression...

I feel like i have more scars and that my pores are enlarged around the nose and T section to make them look like tiny scars........

I wanna know if any one saw their scars get better months after the course and if the enlarged pores minimize once you were off the medication ?

I also wanna know if i can use anything threating the pores while on accutane?

If anyone knows anything about the following would you please help me or tell me about your experiences... Thankyou

Link to post
Share on other sites

Scars noramally look worse during accutane course because the skin thins out. It takes at least 6 month for your skin to normalize after one course and that is when you will se improvements in your scars. For me it took around 6 month and now Im on my 2n course scars look worse...

Link to post
Share on other sites

that is so weird...my scars and pores were exactly the same...during my course my scars were a lot more visible as were my pores, but a year later my pores are invisible and my scars are almost invisible

Link to post
Share on other sites

Thats just what i wanted to hear........ Thanks guys

If anyone else would like to comment on this.......... then please do!!!

Link to post
Share on other sites
Guest adele morgan

I found the same thing happened to me. I finished my 5-month Accutane course today (yay!), and I found that imperfections are magnified, since the second month, actually. I too was hoping that would sort itself out over time once I finished my course.

So, these responses give me hope!

Link to post
Share on other sites

I have the same issue. My pores and scars look pretty bad. I've been off Tane since January 10th, so it hasn't been 2 whole months yet. The oil has come back (but not nearly as bad as before). My redmarks aren't healing normally I think (meaning they're taking much longer to fade). My skin is looking kind of 'ruddy' i guess. Also I have some redness issues.

I'm glad to know things will probably improve after the 6 month mark. I doubt I'll take another course unless I get cysts again.

Link to post
Share on other sites

I have the opposite thing happening to me... During the end of my course I noticed some shallow scars in my skin but figured it wasnt a big deal because all I wanted was clear skin, I've been off Accutane for 3 months now and it seems my scars are just getting deeper :doubt:

Link to post
Share on other sites

I've been off of accutane for 3 weeks now and yup, all of my old scars started showing up worse than ever, so much more deeper, i didnt even know i had some of them! dont get me wrong, my skin is clear and no oil but these deep dents i have are very depressing and my derm doesnt want to give me retina because he doesnt want anything drying me up!

i'm still going to bother him for it. It will probably cost me next to nothing compare to these other creams i can easily buy off the internet.

Link to post
Share on other sites

My derm said some of the atrphys will fill in (from cort shots on Tane) however I'm worried that they may be rolling scars, since its been awhile since the cort shots (it's now around the 5 month mark). It also seemed like they got deeper after I stopped. :mad:

I hope they heal. :(

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×